IJPAM: Volume 67, No. 4 (2011)

REMARKS ON THE EXPONENTIAL
SUM-PRODUCT PROBLEMS

Junhuai Zhang$^1$, Yuan Yi$^2$
$^{1,2}$Research Center for Basic Science
Xi'an Jiaotong University
Xi'an, 710049, P.R. CHINA
$^1$e-mail: [email protected]
$^2$e-mail: [email protected]


Abstract. Looking back upon the sum-product problems and the exponential sum-product problems, the main results on exponential sum-product problems on the finite field $\mathbb{F}_p$ of prime order are given firstly by I.E. Shparlinski. In this paper, we give other relative results about it.

Received: December 18, 2010

AMS Subject Classification: 11B30

Key Words and Phrases: sum-product problems, exponential sum, finite field

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2011
Volume: 67
Issue: 4